# SDR SWAA2016121910663

- Difficulty date: October 25, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 36,714 hours, 23,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME SPLICE CORRODED AT BS 727D, BETWEEN STR 24R TO STR 25R.  R&R SPLICE IAW SRM AND DWG.
